Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Atlanta, GA

March 15, 2024Macon County, Marion County, Schley County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2024, 3:53 PM EDT for Macon County, Marion County, Schley County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2024, 3:53 PM EDT (19:53 UTC)
Expired
Mar 15, 2024, 4:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Macon County, GA, Marion County, GA, Schley County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 3:58 PM EDTHAIL 1Ellaville, GAUp to quarter-sized hail observed near the intersection of Broad Street and Hwy 26.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS52 KFFC 151953
SVRFFC
GAC193-197-249-152030-
/O.NEW.KFFC.SV.W.0039.240315T1953Z-240315T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
353 PM EDT Fri Mar 15 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Macon County in west central Georgia...
  Southeastern Marion County in west central Georgia...
  Schley County in west central Georgia...

* Until 430 PM EDT.

* At 353 PM EDT, a severe thunderstorm was located over Walls
  Crossing, or near Ellaville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ellaville, Oglethorpe, Montezuma, Ideal, Putnam, Murrays
  Crossroads, Fountainville, La Crosse, Andersonville National
  Historic, Clearview, Bumphead, Bartlett, and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3218 8407 3219 8409 3219 8413 3223 8414
      3223 8418 3218 8418 3219 8443 3234 8443
      3238 8421 3231 8396 3221 8400 3218 8403
TIME...MOT...LOC 1953Z 270DEG 36KT 3228 8437 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
865 
WWUS52 KFFC 152020
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Fri Mar 15 2024

GAC197-249-152029-
/O.CAN.KFFC.SV.W.0039.000000T0000Z-240315T2030Z/
Marion GA-Schley GA-
420 PM EDT Fri Mar 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION AND SCHLEY
COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3218 8407 3219 8409 3219 8413 3223 8414
      3223 8420 3224 8421 3229 8422 3237 8424
      3231 8396 3221 8400 3218 8403
TIME...MOT...LOC 2019Z 275DEG 31KT 3227 8408 

$$

GAC193-152030-
/O.CON.KFFC.SV.W.0039.000000T0000Z-240315T2030Z/
Macon GA-
420 PM EDT Fri Mar 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN MACON COUNTY...

At 419 PM EDT, a severe thunderstorm was located over Clearview, or
over Oglethorpe, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oglethorpe, Montezuma, Fountainville, Andersonville National
Historic, Clearview, and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

&&

LAT...LON 3218 8407 3219 8409 3219 8413 3223 8414
      3223 8420 3224 8421 3229 8422 3237 8424
      3231 8396 3221 8400 3218 8403
TIME...MOT...LOC 2019Z 275DEG 31KT 3227 8408 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:20 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 15, 2:20 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
220 PM EDT Fri Mar 15 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 210 PM EDT Fri Mar 15 2024

Frontal boundary currently stretches from the Mid Atlantic States
back through central TN and northern MS. A pre-frontal trough is
across central portions of GA. The pre-frontal trough is associated
with a broken line of showers and thunderstorms that continues to
move south. There is some light rain back behind the the initial
line, but precipitation will continue to taper off from north to
south across the CWA this evening. The high res models had a decent
handle on the evolution of the line this morning, but may be
struggling a bit with the current situation. Do think a stronger
line of storms will move through the southern quarter of the CWA
this afternoon, where more breaks in the clouds have occurred.
Strong thunderstorms are likely, but an isolated severe
thunderstorm cannot be ruled out. The primary hazards would be
gusty winds, frequent lightning and small hail. Locally heavy
rainfall is also possible.

The actual frontal boundary will move south across the CWA tonight,
and likely stall somewhere across the FL panhandle by early
Saturday. Dry conditions are anticipated through Saturday night.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 210 PM EDT Fri Mar 15 2024

-Two periods of rain are forecast throughout the long term (at both
the beginning and end of the period).

-Colder and drier conditions will kick off the work week next week.

-Fire weather conditions will need to be monitored early next week.

Rain chances will be starting to ramp up at the start of the long
term period (Sunday) as south-southwesterly flow aloft ushers
another mid-level disturbance across the Southeast. At this time,
the highest rain chances largely remain confined to areas south of I-
20. A deep upper trough will dive southward from the Great Lakes
Region late on Sunday thus ending rain chances across the area going
into Monday. With the base of the trough situated just to the north
of the forecast area on Monday, temperatures Monday night will
quickly fall under clear skies. Overnight lows Monday will be at or
just below freezing areawide. Conditions will remain dry with a
gradually warming trend through at least mid-week as a result of
northwest flow aloft and surface high pressure. With a much drier
continental airmass moving back into the region, fire weather
conditions will need to be monitored on Monday as RH values may
approach critical thresholds.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 126 PM EDT Fri Mar 15 2024

The main line of shra/tsra has moved through the metro area. Light
rain will be possible for the next couple of hours, but should
taper off shortly before 00Z. Models move in some MVFR cigs
overnight with some patchy fog. Do think there could be some sct
IFR, but not confident enough to go bkn for now. Gradual clearing
tomorrow with sct cu. Winds remain on the west side.

//ATL Confidence...18Z Update...
Med confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  76  51  68 /  30   0   0  40
Atlanta         58  72  53  66 /  30   0  10  50
Blairsville     53  69  45  63 /  30   0  10  20
Cartersville    56  71  48  66 /  30   0  10  30
Columbus        62  79  57  71 /  60   0  10  70
Gainesville     57  74  51  67 /  30   0  10  30
Macon           61  79  57  71 /  60   0   0  60
Rome            54  73  47  65 /  30   0  10  30
Peachtree City  59  74  52  67 /  30   0  10  60
Vidalia         64  81  60  78 /  70   0   0  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 12:30 PM EDT, 3 hours 23 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1230 PM EDT Fri Mar 15 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1230 PM EDT Fri Mar 15 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

Showers and thunderstorms will continue across mainly central
Georgia this afternoon. A few storms could become strong, with gusty
winds to 40 mph, locally heavy rainfall, and cloud to ground
lightning. Storms should diminish or clear the area after sunset
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Another round of showers and isolated thunderstorms are expected
across north and central GA on Sunday. Severe weather is not
anticipated with this system at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Mar 15, 10:44 AM EDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 AM EDT Fri Mar 15 2024

GAZ022-032>034-045-151515-
North Fulton GA-Cobb GA-DeKalb GA-Forsyth GA-Gwinnett GA-
1044 AM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Forsyth, northeastern Cobb, northwestern Gwinnett and
northeastern Fulton Counties through 1115 AM EDT...

At 1044 AM EDT, a strong thunderstorm was over Mount Bethel, or 7
miles south of Mountain Park, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Peachtree Corners, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Dunwoody, Duluth, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Berkeley Lake, North Atlanta, Mount Bethel,
Brookwood, and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3412 8417 3402 8398 3387 8406 3390 8446
      3406 8448
TIME...MOT...LOC 1444Z 262DEG 39KT 3398 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 15, 12:34 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1234 PM EDT Fri Mar 15 2024

GAZ078-079-089-090-151700-
Chattahoochee GA-Harris GA-Talbot GA-Muscogee GA-
1234 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of Muscogee,
northeastern Chattahoochee, southwestern Talbot and southeastern
Harris Counties through 100 PM EDT...

At 1234 PM EDT, a strong thunderstorm was over Ladonia, or near
Smiths, moving east at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Waverly Hall, North Fort Moore, Bibb City, Upatoi,
Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace, Cataula,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Fortson, Saint Marys Hills,
Edgewood, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3270 8476 3257 8465 3245 8466 3238 8499
      3239 8498 3239 8497 3241 8498 3242 8496
      3244 8497 3245 8499 3246 8500 3250 8500
      3252 8501 3259 8507
TIME...MOT...LOC 1634Z 254DEG 47KT 3245 8513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 15, 2:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Fri Mar 15 2024

GAZ089>091-102-151915-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
248 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, Chattahoochee and northeastern Stewart Counties through 315
PM EDT...

At 247 PM EDT, a strong thunderstorm was over Fort Mitchell, or near
Phenix City, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Bibb City, Laurel
Hills, Green Island Hills, Vista Terrace, Columbus Metropolitan
Airport, Renfroe, Rose Hill, Manta, Zellobee, Eelbeck/West Fort
Moore, Benning Hills, Avondale, Benning Park, Saint Marys Hills,
Edgewood, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3223 8492 3225 8492 3226 8489 3230 8494
      3233 8501 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3245 8500 3250 8500
      3255 8503 3256 8480 3252 8469 3249 8454
      3223 8462 3223 8465 3218 8463 3216 8464
TIME...MOT...LOC 1847Z 283DEG 31KT 3237 8504

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 15, 3:13 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Fri Mar 15 2024

GAZ096-097-109-151945-
Bleckley GA-Laurens GA-Dodge GA-
313 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of central Laurens,
north central Dodge and east central Bleckley Counties through 345 PM
EDT...

At 312 PM EDT, a strong thunderstorm was over Rowland, or 10 miles
east of Cochran, moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chester, Dexter, Cadwell, Rentz, Yonkers, Cedar Grove, Rebie, Lowery,
and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3235 8323 3243 8323 3251 8317 3247 8275
      3222 8283
TIME...MOT...LOC 1912Z 280DEG 33KT 3242 8317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 15, 3:20 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Fri Mar 15 2024

GAZ090>092-102-103-151945-
Schley GA-Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
320 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, northeastern Stewart, northwestern
Webster and southwestern Schley Counties through 345 PM EDT...

At 319 PM EDT, a strong thunderstorm was near Cusseta, moving east at
45 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Cusseta, Seminole, Church Hill, Brooklyn,
Jamestown/South Fort Moore, Renfroe, Draneville, Manta, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3220 8488 3231 8484 3231 8451 3221 8437
      3213 8454
TIME...MOT...LOC 1919Z 277DEG 37KT 3226 8479

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 15, 3:46 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Fri Mar 15 2024

GAZ097-098-111-112-152015-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
346 PM EDT Fri Mar 15 2024

...A strong thunderstorm will impact portions of east central
Laurens, Treutlen, north central Wheeler and northern Montgomery
Counties through 415 PM EDT...

At 345 PM EDT, a strong thunderstorm was over Lowery, or 12 miles
west of Soperton, moving east at 40 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Higgston, Tarrytown, Lothair, Orland, Rockledge, Orianna,
Barnhill, Minter, Kibbee, Lowery, Blackville, Zaidee, and Gillis
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3219 8246 3232 8288 3243 8287 3252 8279
      3245 8240 3244 8239
TIME...MOT...LOC 1945Z 280DEG 33KT 3238 8280

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:55 PM EDTRiver Flood WarningFFCMontgomery, Telfair, Wheeler5 days
Mar 15, 2:46 AM EDTSpecial Weather StatementFFCDade29 min
Mar 15, 7:31 AM EDTSpecial Weather StatementFFCDade, Walker29 min
Mar 15, 8:27 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd48 min
Mar 15, 8:55 AM EDTSpecial Weather StatementFFCFloyd35 min
Mar 15, 9:12 AM EDTSevere Thunderstorm WarningFFCCarroll, Floyd, Haralson, Polk48 min
Mar 15, 9:30 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd45 min
Mar 15, 9:39 AM EDTSpecial Weather StatementFFCCarroll, Paulding36 min
Mar 15, 9:56 AM EDTSpecial Weather StatementFFCCherokee34 min
Mar 15, 10:10 AM EDTSpecial Weather StatementFFCCobb, Paulding35 min
Mar 15, 10:44 AM EDTSpecial Weather StatementFFCGwinnett31 min
Mar 15, 12:34 PM EDTSpecial Weather StatementFFCMuscogee26 min
Mar 15, 2:48 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee27 min
Mar 15, 3:13 PM EDTSpecial Weather StatementFFCLaurens32 min
Mar 15, 3:20 PM EDTSpecial Weather StatementFFCMarion25 min
Mar 15, 3:27 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Webster33 min
Mar 15, 3:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Mar 15, 4:12 PM EDTSpecial Weather StatementFFCStewart, Webster33 min
Mar 15, 4:31 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Sumter29 min
Mar 15, 4:58 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox47 min
Mar 15, 5:43 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler47 min
Mar 15, 6:30 PM EDTSpecial Weather StatementFFCJeff Davis30 min
Mar 15, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp25 min
Mar 15, 7:10 PM EDTSpecial Weather StatementFFCWilcox35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.